Opuscula Mathematica
Opuscula Math. 35, no. 2 (), 191-197
http://dx.doi.org/10.7494/OpMath.2015.35.2.191
Opuscula Mathematica

A new characterization of convex φ-functions with a parameter


Abstract. We show that, under some additional assumptions, all projection operators onto latticially closed subsets of the Orlicz-Musielak space generated by \(\Phi\) are isotonic if and only if \(\Phi\) is convex with respect to its second variable. A dual result of this type is also proven for antiprojections. This gives the positive answer to the problem presented in Opuscula Mathematica in 2012.
Keywords: Orlicz-Musielak space, convex function, isotonic operator, projection operator, antiprojection operator.
Mathematics Subject Classification: 41A65, 39B62, 46E30.
Cite this article as:
Bartosz Micherda, A new characterization of convex φ-functions with a parameter, Opuscula Math. 35, no. 2 (2015), 191-197, http://dx.doi.org/10.7494/OpMath.2015.35.2.191
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.